# SDR NACA2024021000002

- Difficulty date: February 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,955 hours, 18,061 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Gen Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RH ENG GEN DRIVE LIGHTS INOP. DEFERRED PER MEL 24-11-01-01A CAT B @1015Z 2/1/2024
